MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404453
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) presented with inflation issues.It was noted there was fluid loss due to the left cylinder was broken and frayed.The ipp was removed and replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this ipp pump and cylinders underwent a thorough analysis.The components were visually and microscopically examined, and leak tested; the pump was also functionally tested.Visual and microscopic examination of the cylinders revealed that there was a hole due to wear in the outer tube in the distal part of one of the cylinders, and there was a hole at the corner of a fold in the distal end; due to these holes, it was also observed that the cylinder did not pass leak testing.The other cylinder had wear at fold in the distal end, it passed leak testing.Regarding the pump, it was identified that id did not pass activation test.Based on the information available and analysis results, it was confirmed the reported observations of hole/perforated and fluid leak.Additionally, these observations and the activation problems from the pump, could have caused or contributed to the reported clinical observation of inflation problem.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated product investigation summary: upon receipt at our quality assurance laboratory, this ipp pump and cylinders underwent a thorough analysis.The components were visually and microscopically examined, and leak tested; the pump was also functionally tested.Visual and microscopic examination of the cylinders revealed that there was a hole due to wear in the outer tube in the distal part of one of the cylinders, and there was a hole at the corner of a fold in the distal end; due to these holes, it was also observed that the cylinder did not pass leak testing.The other cylinder had wear at fold in the distal end, it passed leak testing.Regarding the pump, it was identified that it passed visual inspection, functional, and leak test.Based on the information available and analysis results, it was confirmed the reported observations of hole/perforated and fluid leak could have caused or contributed to the reported clinical observation of inflation problem.
 
Event or Problem Description

Brand Name
AMS 700 LGX? TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21275666
Report Number2124215-2025-04589
Device Sequence Number8533071
Product Code JCW
UDI-Device Identifier00191506021443
UDI-Public(01)00191506021443(17)260614(10)1100530701
Combination Product (Y/N)Y
Initial Reporter StateMA
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/14/2026
Device Model Number72404453
Device Catalogue Number72404453
Device Lot Number1100530701
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer04/08/2025
06/16/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date05/02/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexMale